# SDR CALA2013073090071

- Difficulty date: July 29, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 56,218 hours, 15,745 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DVI OF CABIN DOOR FOUND CRACK R2 DOOR INNER SKIN, OUTER SURFACE ON ROUND VIEW HOLE AT LOWER & AFT SURFACE OF THE DOOR.  REPAIRED IAW ECRA 5210-02 401. THIS IS A CATEGORY A REPAIR AS DEFINED IN SRM 51-00-06.
